Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 110, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jul 8, 2022, 5:39 AM EDT for Gwinnett County, Georgia. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2022, 5:39 AM EDT (09:39 UTC)
- Expired
- Jul 8, 2022, 1:30 PM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 8.94 ft at Jul 8, 2022, 7:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
430
WGUS42 KFFC 080939
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
539 AM EDT Fri Jul 8 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Suwanee Creek at Suwanee affecting Gwinnett County.
For the Suwanee Creek...including Suwanee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC135-081800-
/O.NEW.KFFC.FL.W.0110.220708T0939Z-220708T1749Z/
/SWEG1.1.ER.220708T0836Z.220708T0915Z.220708T1148Z.NO/
539 AM EDT Fri Jul 8 2022
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO THIS
AFTERNOON...
* WHAT...Minor flooding is occurring and is forecast to end soon.
* WHERE...Suwanee Creek at Suwanee.
* WHEN...From early this morning to this afternoon.
* IMPACTS...At 8 feet, Flood Stage is reached. Minor flooding begins
along the creek upstream and downstream from the gage at U S
Highway 23 or Buford Highway. Portions of the Suwanee Creek Park
off of Suwanee Creek Trail begin to flood to Martin Farm Road.
This will also include areas behind the Suwanee Elementary School
and the George Pierce Park.
* ADDITIONAL DETAILS...
- At 5:15 AM EDT Friday the stage was 8.4 feet and cresting.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 2.3 feet this evening.
- Flood stage is 8 feet.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$3 follow-up statements
650
WGUS82 KFFC 081056
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
656 AM EDT Fri Jul 8 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Suwanee Creek at Suwanee affecting Gwinnett County.
For the Suwanee Creek...including Suwanee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC135-082300-
/O.EXT.KFFC.FL.W.0110.000000T0000Z-220709T0107Z/
/SWEG1.1.ER.220708T0836Z.220708T1200Z.220708T1907Z.NO/
656 AM EDT Fri Jul 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and is forecast to continue.
* WHERE...Suwanee Creek at Suwanee.
* WHEN...Until late this evening.
* IMPACTS...At 9 feet, Minor flooding expands along the creek
upstream and downstream from the gage at U S Highway 23 or Buford
Highway. Most of the Suwanee Creek Greenway and trails are flooded
from the Suwanee Creek Park to George Pierce Park. The minor
flooding will also begin to affect portions of the playground area
behind the Suwanee Elementary School.
* ADDITIONAL DETAILS...
- At 6:15 AM EDT Friday the stage was 8.9 feet and slowly
rising.
- Forecast...The river is expected to rise to a crest of 9 feet
this morning. It will then fall below flood stage late this
afternoon.
- Flood stage is 8 feet.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$846
WGUS82 KFFC 081547
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1147 AM EDT Fri Jul 8 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Suwanee Creek at Suwanee affecting Gwinnett County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC135-090115-
/O.EXT.KFFC.FL.W.0110.000000T0000Z-220709T0110Z/
/SWEG1.N.ER.220708T0836Z.220708T1100Z.220708T1637Z.NO/
1147 AM EDT Fri Jul 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Suwanee Creek at Suwanee.
* WHEN...Until late this evening.
* IMPACTS...At 8 feet, Flood Stage is reached. Minor flooding begins
along the creek upstream and downstream from the gage at U S
Highway 23 or Buford Highway. Portions of the Suwanee Creek Park
off of Suwanee Creek Trail begin to flood to Martin Farm Road.
This will also include areas behind the Suwanee Elementary School
and the George Pierce Park.
* ADDITIONAL DETAILS...
- At 11:15 AM EDT Friday the stage was 8.1 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 0.9 feet Wednesday
morning.
- Flood stage is 8 feet.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$878
WGUS82 KFFC 081730
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
130 PM EDT Fri Jul 8 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Suwanee Creek at Suwanee affecting Gwinnett County.
GAC135-081830-
/O.CAN.KFFC.FL.W.0110.000000T0000Z-220708T1730Z/
/SWEG1.N.ER.220708T0836Z.220708T1100Z.220708T1531Z.NO/
130 PM EDT Fri Jul 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Suwanee Creek at Suwanee.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 8, 5:04 AM EDT, 35 minutes earlier.
Area forecast discussion, Jul 8, 5:04 AM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 504 AM EDT Fri Jul 8 2022 ...Morning Area Forecast Discussion... .SHORT TERM /Today through Saturday/... The mid-level ridge over the southern CONUS will continue to slowly retrograde westward today. The eastern periphery of the ridge will bring the forecast area into northwesterly flow. Despite repeated days of widespread thunderstorm activity, the tropical, moist airmass (aka "The Soup") over the southeast has remained largely unmodified. Dewpoints in the mid to upper 70s signal a stout swath of moisture from the Gulf of Mexico is still locked in place over the forecast area. While diurnally driven convective activity is anticipated to ramp up after noon across north and central Georgia, the best shot at convective activity appears to be along and south of I-85 in the afternoon hours. Any disturbance within the flow aloft could help fire off storms that will primarily become cold pool and outflow boundary driven, which adds another layer to the uncertainty of the timing and coverage of thunderstorms today. At this time, SPC's Day 1 Outlook has the entirety of the forecast area in a Marginal Risk for severe weather. SBCAPE between 2000-2500 J/kg will overspread the forecast area, though am inclined to believe that instability parameters may actually be more robust that what is currently forecast. Over the last several days, SBCAPE in 00Z soundings have ranged anywhere between 4000-5000 J/kg, which models have not picked up on well. PWATs in the 2.0-2.25" range are on tap today, which could result in heavy rainfall and water-loaded downdrafts that could produce damaging wind gusts. While high temperatures will reach the low to mid 90s today (only about 5 degrees above climo), heat indices will soar into the Heat Advisory criteria range. This has prompted a Heat Advisory to go into effect from noon until 7pm this evening as heat indices are expected to reach 105F or greater across much of north and central Georgia. Saturday, as the high pushes off further to the west, a disturbance rippling through the base of the longwave trough will bring a weak front to the area Saturday evening. Ahead of the approaching cold front, isolated to scattered showers and thunderstorms will be possible. Similar atmospheric conditions and storm modes will persist through Saturday afternoon as today's activity is not anticipated to provide much change to the soupy airmass in place ahead of the front. Coverage of thunderstorms will increase with the frontal passage as it pushes through Saturday evening and stalls across central Georgia. Max temperatures will again reach the 90s, but at this time, heat indices that meet Heat Advisory criteria for appear to be not as widespread as today. KAL .LONG TERM /Saturday Night through Thursday/... By the start of the long term period, the suppressive upper-level ridge that has plagued the region will have retrograded over the western CONUS, centered at 500 hPa over Colorado. In the eastern CONUS, north to northwest flow on the backside of the ridge will allow perturbations and shortwave to propagate through the flow, allowing a more active wave pattern to establish over the region for the first time in a while in our neck of the woods. Speaking of which, a shortwave trough will be embedded within this northwest flow at the start of the long term period, with the trough axis oriented roughly on the eastern Appalachian ridgeline by Saturday night/Sunday morning. Along this shortwave trough a "cold" front will be pushing south from the Tennessee River Valley. Ahead of the frontal zone, a line (or several) of storms is expected to push out ahead of the frontal zone and push through the forecast area through the night. While a wind shift is expected to make it down to southern Georgia by Sunday, there is some discrepancy on when and to what extent a slightly cooler and slightly drier continental airmass could move into the forecast area. With some discrepancy in mind due to a variety of physical processes under weak synoptic flow/influence the forecast through the long term has primarily been populated with a blend of models (the NBM to be precise), which keeps high temperatures in the 80s for most of the forecast area through the extended, mostly due to a combination of northwest flow and high precip chances producing cooler outflows. Despite cooler temps, moisture will still remain relatively high through the region with PWATs dipping to 1.5-2 inches for most of north Georgia from Sunday morning, followed by a slow but gradual influx of moisture through mid week as the 2 inch line resends northward. As such dewpoints will drop from the mid to upper 70s into the low 70s, which doesn't sound like a lot, but combined with cooler temperatures will drop Heat Index values from mid triple digits, to a much more tolerable low to mid 90s. Monday is shaping up to be the coolest day but Heat Index values only in the 80s. Precip chances will also remain decent through the long term with scattered to numerous showers and thunderstorms expected each day. However, with slightly lowered temperatures and dewpoints, surface Theta-E values and SBCAPE values will drop significantly from previous day and the short term. This should result in thunderstorms being a bit more sparse and much less likely to be severe. Thiem && AVIATION... 06Z Update... VFR conditions are anticipated for most TAF sites. AHN could see reduced vsbys around 5SM in the early morning hours with MVFR cigs in cu field development around 15Z. All other TAF sites should anticipate cu field development with cigs at 3kft around 15Z. The potential for lower cigs/vsbys and patchy fog in the early morning hours at other sites may be possible, but given uncertainty, have left out of TAF. VCSH with PROB30 for TSRA that could produce gusty vrb winds and reduced vsbys will be possible from 18-00Z at all TAF sites. NW winds at metro sites will swing to the SW tomorrow night where AHN/CSG/MCN will generally transition from W to SW by tomorrow night. //ATL Confidence...06Z Update... Low confidence on low cigs and reduced vsbys/patchy fog development through the early morning hours. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 95 74 92 72 / 60 40 80 70 Atlanta 93 76 90 73 / 50 30 90 80 Blairsville 90 69 85 67 / 50 50 90 60 Cartersville 94 74 90 71 / 50 40 90 70 Columbus 95 76 93 74 / 60 30 80 70 Gainesville 93 74 90 72 / 50 40 80 70 Macon 96 75 92 73 / 60 30 80 80 Rome 97 76 91 73 / 50 40 90 60 Peachtree City 93 74 90 71 / 60 30 80 80 Vidalia 93 75 92 75 / 70 40 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon today to 7 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Bleckley...Butts...Carroll...Catoosa...Chattahoochee... Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...Crisp...Dade...DeKalb...Dodge...Dooly...Douglas... Emanuel...Fayette...Floyd...Forsyth...Glascock...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pike...Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro... Taylor...Telfair...Toombs...Treutlen...Troup...Twiggs...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...KAL LONG TERM....Thiem AVIATION...KAL
Hazardous weather outlook, Jul 8, 4:57 AM EDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 457 AM EDT Fri Jul 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-090900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 457 AM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Heat Advisory is in effect for all but the mountainous areas of north and central Georgia. Widespread heat index values in the triple digits area expected with several areas reaching values between 105 and 109. Please use caution when exercising or working outdoors and take frequent breaks. Scattered to numerous showers and thunderstorms will again be possible today into tonight. Some storms could be strong to severe with the damaging wind gusts, frequent lightning, and brief period of heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Heat Index values up to 105 will again be possible on Saturday before less extreme conditions settle in next week. Scattered thunderstorms will be possible each afternoon and evening. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 7, 11:42 PM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1142 PM EDT Thu Jul 7 2022
GAZ052-053-066-080415-
Coweta GA-Troup GA-Heard GA-
1142 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of eastern Heard,
northeastern Troup and southwestern Coweta Counties through 1215 AM
EDT...
At 1142 PM EDT, a strong thunderstorm was near Franklin, moving
southeast at 10 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Franklin, Hogansville, Grantville, Centralhatchee, Corinth,
Harrisonville, Hillcrest, Wares Crossroads, Powers Crossroads and
Handy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3333 8518 3340 8498 3322 8483 3322 8485
3319 8485 3319 8486 3316 8486 3307 8510
TIME...MOT...LOC 0342Z 335DEG 7KT 3330 8505
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:05 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 25 min |
| Jul 7, 8:07 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 7, 8:22 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jul 7, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 45 min |
| Jul 7, 8:47 PM EDT | Special Weather Statement | FFC | Houston, Macon | 28 min |
| Jul 7, 9:05 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 25 min |
| Jul 7, 9:32 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Wilkinson | 28 min |
| Jul 7, 11:42 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 8, 4:20 AM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 15 hr |
| Jul 8, 10:05 AM EDT | Special Weather Statement | FFC | Wilcox | 25 min |
| Jul 8, 11:49 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Jul 8, 12:56 PM EDT | Special Weather Statement | FFC | Upson | 34 min |
| Jul 8, 1:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Jul 8, 1:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jul 8, 1:56 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 8, 2:01 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 8, 2:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jul 8, 2:09 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 8, 2:17 PM EDT | Special Weather Statement | FFC | Pulaski | 28 min |
| Jul 8, 2:38 PM EDT | Special Weather Statement | FFC | Lamar | 37 min |
| Jul 8, 2:54 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jul 8, 3:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 8, 3:15 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 30 min |
| Jul 8, 3:16 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Jul 8, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 28 min |
| Jul 8, 3:36 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Jul 8, 3:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 8, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 29 min |
| Jul 8, 3:56 PM EDT | Special Weather Statement | FFC | Marion, Schley | 34 min |
| Jul 8, 4:00 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jul 8, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 29 min |
| Jul 8, 4:11 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Jul 8, 4:17 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jul 8, 4:31 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 29 min |
| Jul 8, 4:42 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Treutlen | 33 min |
| Jul 8, 4:47 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Jul 8, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 45 min |
| Jul 8, 5:24 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 8, 5:43 PM EDT | Special Weather Statement | FFC | Jeff Davis | 32 min |
| Jul 8, 5:50 PM EDT | Special Weather Statement | FFC | Banks | 25 min |
| Jul 8, 5:57 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Jul 8, 6:09 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 8, 6:38 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| Jul 8, 7:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 8, 7:21 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jul 8, 7:22 PM EDT | Special Weather Statement | FFC | Fannin | 38 min |
| Jul 8, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 35 min |
| Jul 8, 7:43 PM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jul 8, 7:46 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Jul 8, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 23 min |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.